# SDR ANCF2013030200149

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 9,148,415 hours, 8,089 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ENGINE 2 AT TAKEOFF IN BGA HIGH VIBRATION DURING CLIMB N1 6.0.  IN ACCORDANCE WITH AMM TASK 72-00-00-200 006-A AND SUBTASKS 72-00-00-220-172-A (B1) 72-00-00-280-057-A BOROSCOPE INSPECTION OF THE STAGE 4 LP TURBINE BLADES, HPC STAGES 1, 3 AND 8 CONBUSTION CHAMBER DOME ASSEMBLY WAS PERFORMED, NO DAMAGES WERE FOUND.  IN ACCORDANCE WITH AMM 05-51-14-200-001-A, THE INSPECTION OF THE AIRFRAME AFTER A BIRD STRIKE ENGINE 2 WAS PERFORMED, AND AMM 72-00-00-200-006-A THE INSPECTION CHECK OF FOD WAS PERFORMED, AND NO ADDITIONAL DAMAGE FOUND.  IN ACCORDANCE WITH AMM 71-00-00-710-009- THE VIBRATION CHECK WAS PERFORMED.  THE VIBRATION VALVES ENGINE 2 MAX CLIMB 0.6% AND N2 0.3%.
